# SDR CALA2021122002411

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737-900ER
- Aircraft serial: 62769
- Aircraft time: 16,222 hours, 5,983 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Flush Valve
- Part number: NA
- Condition: Inoperative
- Location: All Toilets
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH ALL TOILETS ICE & VINEGAR. ACP BITE OF LCM NO FAULTS NOTED & LAV INOP TEST AT AFT FA PANEL CK GOOD NO FAULTS.  HAD LAV SERVICED SEVERAL TIMES TO FLUSH OUT TANK. NO HELP.  ACP PER FIM 38-30 TASK 811. FIM 38-30 TASK 801 & FIM 38-30 TASK 802. DEFER PER MEL. SENSOR READINGS FLUCUATES. ALL LAVS OPERATE. COMPLIED WITH DEFERAL PROCESS PLACARD APPLIED. TOMC APPROVED REF MEL 3802F ON ARRIVAL HAD LAVS TANK DUMPED & SERVICED. ALL LAVS FLUSHED NORMAL. LAV BLOWER IS OPERATING NORMAL. FOUND LAV QTY GUAGE WITH ERROUNOUS READING AFTER LAV FLUSH, QTY JUMPS UP TO FULL AFTER 5-10 SECONDS THEN BACK TO EMPTY LEVEL. ACP LAV SHORT SOAK WITH ADD EMP:346867 DURING FAULT ISOLATION TASK 38-30 TASK 822 C1 (WEAK VACUUM ) IN OTHER LAVS, AS PER TASK LAV E TOILET ASSY MUST BE REPLACED. FOUND LAV E FTOILLUSH VALVE TO HAVE VACCUM LEAK CAUSING WEAK FLUSH PARTS NOT IN STOCK PHX LAV E TOILET ASSY. REMOVED AND REPLACED TOILET ASSY AT RH AFT LAV E IAW AMM 38-32-01. LEAK CHECK AND OPS CHECK GOOD. ADD EMP:U371838,U359269 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1954231  SN OFF 3001 IPC REFERENCE # 38-32-01-51P
